Neurontin and Lyrica are a Death Sentence for New Brain Synapses | Health & Wellness News

I take 300mg of Lyrica/Pregabalin twice a day, its a drug that the Pain management clinic prescribed and when I first took it, I felt really rough and so I weaned myself off of them. The pain clinic consultant insisted that this drug would be crucial in cutting down my nerve pain and so they put me on a very low dose and built it up very slowly to the dose I am on now.

image

I have heard a few bad things about Lyrica but I have stayed on them because they do help with my nerve pain, but it has recently been brought to my attention that this drug is literally working by destroying my brain.
That probably sounds a bit melodramatic but it’s more serious than I could have ever imagined, basically this drug is stopping my brain from forming new synapses, my brain is not regenerating as it should and the long term consequences are shocking.

According to Wellness resources a shocking study shows that they block the formation of new brain synapses1, drastically reducing the potential for rejuvenating brain plasticity – meaning that these drugs will cause brain decline faster than any substance known to mankind.
http://www.wellnessresources.com/freedom/articles/neurontin_and_lyrica_are_a_death_sentence_for_new_brain_synapses/

This is an American study and I haven’t seen anything from the NHS on the subject, the topic is however very hot in many forums and I intend to contact the Pain management clinic first thing tomorrow and demand a prescription for various doses so that I can wean myself off of this drug.
I am in chronic pain 24/7 and I know that losing this drug will mean more pain but after reading this, there really is no other option.
What is frustrating is that this isn’t even a new discovery and yet it is prescribed without informing me.

7 thoughts on “Neurontin and Lyrica are a Death Sentence for New Brain Synapses | Health & Wellness News”

  1. You do know that this report is from a wellness nut from 2009? I’ve been on lyrica for a few years now and haven’t noticed a problem, you just have to keep the brain active.

    1. My pharmacist also warned me about the drug, I had a medication review and she said that the only drug that was a concern was the Pregabalin! Also I felt more human when I lowered my dose, it wasn’t until I did start lowering the dosage that I realised how bad this drug is and I have spoken with many people who have had the same experience.

  2. That’s terrifying! My GP has just upped my dose of gabapentin to 900mg and I feel shocking on it. But there was no mention of long term side effects.
    Despite this stupid body, I teach computer science & discreet maths – I need my brain!

Leave a Reply